# SDR A6WA201140710

- Difficulty date: June 13, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 601R10156
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP ALIGNMENT FITTING IS CHAFED.  BLENDED LT WING OTBD FLAP ALIGNMENT FITTING REMOVING .025" MATERIAL IAW SRM 51-12-00 AND REO 601R-57-51-143.  THIS IS ALLOWABLE DAMAGE.
